# SDR NACA2022081100001

- Difficulty date: August 11, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 85,145 hours, 14,358 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Shutoff Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG HPSOV EICAS LIGHT ILLUMINATED AFTER TAKEOFF MOMENTARILY. L ENG HPSOV STATUS REMAINED ILLUMINATED. PERFORMED AIR SUPPLY BITE TEST PER AMM 36-23-00. NO DEFECTS NOTED, OPS CHECK OK.
